# SDR SWAA2025061781445

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L1365; L751 & L1605 ASSOCIATED WITH M1669 BATTERY PACK ARE INOPERATIVE.  REPLACED FUSE AT POWER SUPPLY M1669 AND PERFORMED GOOD TEST IAW AMM 33-51-06-960-804 AND WDM 33-51-13.
